Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$K$-regular Witt rings

Author: Robert W. Fitzgerald
Journal: Proc. Amer. Math. Soc. 125 (1997), 1309-1313
MSC (1991): Primary 11E81
MathSciNet review: 1376762
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We improve Kula's bounds on the size of possible $k$-regular Witt rings.

References [Enhancements On Off] (What's this?)

  • 1. R. Fitzgerald and J. Yucas, Combinatorial techniques and abstract Witt rings I, J. Algebra 114 (1988), 40-52. MR 89c:11058
  • 2. I. Kaplansky, Fröhlich's local quadratic forms, J. Reine Angew. Math. 239 (1969), 74-77. MR 41:1644
  • 3. M. Kula, Finitely Generated Witt Rings, Uniwersytet Slaski, Katowice, 1991. MR 93b:11049
  • 4. M. Marshall, Abstract Witt Rings, Queen's Papers in Pure and Applied Math., No. 57, Queen's University, Kingston, Ontario, 1980. MR 84b:10032

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11E81

Retrieve articles in all journals with MSC (1991): 11E81

Additional Information

Robert W. Fitzgerald
Affiliation: Department of Mathematics, Southern Illinois University, Carbondale, Illinois 62901-4408

Keywords: Witt ring
Received by editor(s): November 21, 1995
Communicated by: Lance W. Small
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society